MAUDE Adverse Event Report: CORDIS DE MEXICO SMART CONTROL, ILIAC 8X60; SELF EXPANDING STENTS (NIO)

CORDIS DE MEXICO SMART CONTROL, ILIAC 8X60; SELF EXPANDING STENTS (NIO)
Model Number C08060SL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Death (1802)
Date of Event 04/04/2016
Type of Reportable Event Death
Additional Manufacturer Narrative
The device remains implanted in the patient and is not available for inspection.  (b)(6).Information was received from a clinical study indicating that a patient was enrolled in the study and had a smart control iliac 8 x 60 stent implanted in the target lesion during the index procedure with no reported issue.The target lesion was the middle portion of the left femoral artery.The lesion was reported to be: a 60.9% stenosis, mildly calcified and mildly tortuous.Approximately thirty-four months after the study index procedure, the patient expired.The details of the cause of death were unknown.Additional information was requested but was reported to be unknown: was an autopsy performed; if no autopsy performed, can you please provide a cause of death; what is the patient¿s medical history; what was the patient¿s medical regimen post-procedure; was the patient compliant with the medical regimen; was the reported ae reported to be related or unrelated to the study device by the study investigator/physician; was the reported ae reported to be related or unrelated to the study index procedure device by the study investigator/physician.No additional information is available.  the device remains implanted in the patient and is not available for inspection.Manufacturing record (dhr) review was conducted and the product met quality requirements for product acceptance per the applicable manufacturing quality plan.Based on the information provided and the inability to assign or determine a root cause, no corrective actions will be taken at this time.  there are possible patient, and pharmacological factors that may have contributed to the reported event.Without the return of the actual complaint product the event reported by the customer cannot be confirmed, nor can any conclusion regarding root cause be drawn.  based on the minimal available information, there is no evidence to suggest that the event was design or manufacturing related therefore no corrective action will be taken.  please note that this is the initial/final report for this product.
 
Event or Problem Description
As reported, the patient was enrolled in a clinical study (b)(6) and the case number is (b)(4).The patient had a smart control iliac 8 x 60 stent implanted in the target lesion during the index procedure with no reported issue.The target lesion was the middle portion of the left femoral artery.The lesion was reported to be: a 60.9% stenosis, mildly calcified and mildly tortuous.Approximately thirty-four months after the study index procedure, the patient expired.The details of the cause of death were unknown.Additional information was requested but was reported to be unknown: was an autopsy performed; if no autopsy performed, can you please provide a cause of death; what is the patient's medical history; what was the patient's medical regimen post-procedure; was the patient compliant with the medical regimen; was the reported ae reported to be related or unrelated to the study device by the study investigator/physician; was the reported ae reported to be related or unrelated to the study index procedure device by the study investigator/physician.No additional information is available.

Brand Name
SMART CONTROL, ILIAC 8X60
Common Device Name
SELF EXPANDING STENTS (NIO)
Manufacturer (Section D)
CORDIS DE MEXICO
circuito int nte 1820
juarez 32575
MX  32575
MDR Report Key5981978
Report Number9616099-2016-00621
Device Sequence Number611678
Product Code NIO
UDI-Device Identifier20705032024157
UDI-Public20705032024157
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P020036
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/27/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2015
Device Model NumberC08060SL
Device Catalogue NumberC08060SL
Device Lot Number15830345
Was Device Available for Evaluation? No
Distributor Facility Aware Date09/06/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2016
Initial Report FDA Received Date09/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Weight70